The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

You searched for krishna
Total of 27 results found in site

8: Paper Source PDF document

Paper's Title:

Approximately Dual p-Approximate Schauder Frames

Author(s):

K. Mahesh Krishna and P. Sam Johnson

Stat-Math Unit, Indian Statistical Institute, Bangalore Centre,
Karnataka 560 059
India.

Department of Mathematical and Computational Sciences,
National Institute of Technology Karnataka (NITK),
Surathkal, Mangaluru 575 025,
India.

E-mail: kmaheshak@gmail.com sam@nitk.edu.in
 

Abstract:

Approximately dual frame in Hilbert spaces was introduced by Christensen and Laugesen to overcome difficulties in constructing dual frames for a given Hilbert space frame. It becomes even more difficult in Banach spaces to construct duals. For this purpose, we introduce approximately dual frames for a class of approximate Schauder frames for Banach spaces and develop basic theory. Approximate dual for this subclass is completely characterized and its perturbation is also studied.



3: Paper Source PDF document

Paper's Title:

Hankel Functional Connected to Lemniscate of Bernoulli

Author(s):

K. Ramanuja Rao, Rajnesh Lal and Kaushal Singh

Fiji National University,
Department of Mathematics & Statistics,
P.O. Box 5529, Lautoka,
Fiji.
E-mail: ramanuja.kotti@fnu.ac.fj
 rajnesh.lal@fnu.ac.fj
kaushal.singh@fnu.ac.fj

Abstract:

The aim of present paper is to derive a higher bound (HB) of 3rd order Hankel determinant for a collection of holomorphic mappings connected with exactly to the right side of the lemniscate of Bernoulli, whose polar coordinates form is r2 = 2cos2(2θ). The method carried in this paper is more refined than the method adopted by the authors (see [1]), who worked on this problem earlier.



2: Paper Source PDF document

Paper's Title:

Normalized Truncated Levy models applied to the study of Financial Markets

Author(s):

M. C. Mariani, K. Martin, D. W. Dombrowski and D. Martinez

Department of Mathematical Sciences and Department of Finance,
New Mexico State University, P.O. Box 30001
Department 3MB Las Cruces, New Mexico 88003-8001
USA.
mmariani@nmsu.edu
kjmartin@nmsu.edu


Abstract:

This work is devoted to the study of the statistical properties of financial instruments from developed markets. We performed a new analysis of the behavior of companies corresponding to the DJIA index, and of the index itself, by using a normalized Truncated Levy walk model. We conclude that the Truncated Levy distribution describes perfectly the evolution of the companies and of the index near a crash.



2: Paper Source PDF document

Paper's Title:

Generalizing Polyhedra to Infinite Dimension

Author(s):

Paolo d'Alessandro


Department of Mathematics, Third University of Rome,
Lgo S.L. Murialdo 1, 00146 Rome, Italy.


dalex@mat.uniroma3.it.


URL: http://www.mat.uniroma3.it/users/dalex/dalex.html.

Abstract:

This paper generalizes polyhedra to infinite dimensional Hilbert spaces as countable intersections of closed semispaces. Highlights are the structure theory that shows that a polyhedron is the sum of compact set (in a suitable topology) plus a closed pointed cone plus a closed subspace, giving the internal representation of polyhedra. In the final part the dual range space technique is extended to the solution of infinite dimensional LP problems.



2: Paper Source PDF document

Paper's Title:

Using Direct and Fixed Point Technique of Cubic Functional Equation and its Hyers-Ulam Stability

Author(s):

Ramanuja Rao Kotti, Rajnesh Krishnan Mudaliar, Kaushal Neelam Devi, Shailendra Vikash Narayan

Fiji National University,
Department of Mathematics & Statistics,
P.O. Box 5529, Lautoka,
Fiji.
E-mail: ramanuja.kotti@fnu.ac.fj
URL: https://www.fnu.ac.fj

Abstract:

In this present work, we introduce a new type of finite dimensional cubic functional equation of the form

where Φ≥4 is an integer, and derive its general solution. The main purpose of this work is to investigate the Hyers-Ulam stability results for the above mentioned functional equation in Fuzzy Banach spaces by means of direct and fixed point methods.



2: Paper Source PDF document

Paper's Title:

On the Oscillatory Behavior of Self Adjoint Fractional Extensible Beam Equations

Author(s):

S. Priyadharshini1, G.E. Chatzarakis2, S. L. Panetsos2 and V. Sadhasivam1

1Post Graduate and Research Department of Mathematics,
Thiruvalluvar Government Arts College,
Rasipuram - 637 401, Namakkal Dt., Tamil Nadu,
India.
E-mail: s.priya25april@gmail.com, ovsadha@gmail.com

2Department of Electrical and Electronic Engineering Educators,
School of Pedagogical and Technological Education(ASPETE),
Marousi 15122, Athens,
Greece.
E-mail: geaxatz@otenet.gr, gea.xatz@aspete.gr, spanetsos@aspete.gr

Abstract:

The main objective of this paper is to study the oscillatory behavior of the solutions of self adjoint fractional extensible beam equations by using integral average method. Some new sufficient conditions are established with various boundary conditions over a cylindrical domains. Examples illustrating the results are given.



1: Paper Source PDF document

Paper's Title:

New Coincidence and Fixed Point Theorems for Strictly Contractive Hybrid Maps

Author(s):

S. L. Singh and Amal M. Hashim

21, Govind Nagar, Rishikesh 249201,
Ua, India
vedicmri@sancharnet.in

Dept. of Math., College of Science,
Univ. of Basarah,
Iraq.
 

Abstract:

The purpose of this paper is to study the (EA)-property and noncompatible maps of a hybrid pair of single-valued and multivalued maps in fixed point considerations. Such maps have the remarkable property that they need not be continuous at their common fixed points. We use this property to obtain some coincidence and fixed point theorems for strictly contractive hybrid maps without using their continuity and completeness or compactness of the space.



1: Paper Source PDF document

Paper's Title:

Long Correlations Applied to the Study of Agricultural Indices in Comparison with the S&P500 index

Author(s):

M. C. Mariani, J. Libbin, M.P. Beccar Varela,
V. Kumar Mani, C. Erickson, D.J. Valles Rosales

Department of Mathematical Sciences,
Science Hall 236, New Mexico State University,
Las Cruces, NM 88003-8001,
USA.
mmariani@nmsu.edu 
 
 

Abstract:

Long-time correlations in agricultural indices are studied and their behavior is compared to the well-established S&P500 index. Hurst exponent and Detrended Fluctuation Analysis (DFA) techniques are used in this analysis. We detected long-correlations in the agricultural indices and briefly discussed some features specific in comparison to the S&P500 index.



1: Paper Source PDF document

Paper's Title:

Weyl's theorem for class Q and k - quasi class Q Operators

Author(s):

S. Parvatham and D. Senthilkumar

Department of Mathematics and Humanities,
Sri Ramakrishna Institute of Technology, Coimbatore-10, Tamilnadu,
India.
E-mail: parvathasathish@gmail.com

Post Graduate and Research Department of Mathematics,
Govt. Arts College, Coimbatore-641018, Tamilnadu,
India.
E-mail: senthilsenkumhari@gmail.com

Abstract:

In this paper, we give some properties of class  Q  operators. It is proved that every class  Q  operators satisfies Weyl's theorem under the condition that  T2  is isometry. Also we proved that every  k  quasi class  Q  operators is Polaroid and the spectral mapping theorem holds for this class of operator. It will be proved that single valued extension property, Weyl and generalized Weyl's theorem holds for every  k  quasi class  Q  operators.



1: Paper Source PDF document

Paper's Title:

Coefficient Estimates Of Sakaguchi Kind Functions Using Lucas Polynomials

Author(s):

H. Priya and B. Srutha Keerthi

Department of Mathematics,
School of Advanced Sciences,
VIT Chennai Campus,
Chennai - 600 048,
India.
E-mail: priyaharikrishnan18@gmail.com


Department of Mathematics,
School of Advanced Sciences,
VIT Chennai Campus,
Chennai - 600 048,
India.
E-mail: i
sruthilaya06@yahoo.co.in

Abstract:

By means of (p,q) Lucas polynomials, we estimate coefficient bounds and Fekete-Szego inequalities for functions belonging to this class. Several corollaries and consequences of the main results are also obtained.



1: Paper Source PDF document

Paper's Title:

A Review on Minimally Supported Frequency Wavelets

Author(s):

K Pallavi1, M C Lineesh1, A Noufal2

1Department of Mathematics,
National Institute of Technology Calicut,
Kerala 673601,
India.
E-mail: 
pavikrishnakumar@gmail.com
lineesh@nitc.ac.in

2Department of Mathematics,
Cochin University of Science and Technology,
Kerala 682022,
India.
E-mail: noufal@cusat.ac.in

Abstract:

This paper provides a review on Minimally Supported Frequency (MSF) wavelets that includes the construction and characterization of MSF wavelets. The characterization of MSF wavelets induced from an MRA is discussed and the nature of the low-pass filter associated with it is explained. The concept of wavelet set and dimension function is introduced to study this class of wavelets. Along with MSF wavelets, s-elementary wavelets and unimodular wavelets are also considered due to the similarity in definitions. Examples and illustrations are provided for more clarity.



1: Paper Source PDF document

Paper's Title:

Corrigendum for A Review on Minimally Supported Frequency Wavelets

Author(s):

K Pallavi1, M C Lineesh1, A Noufal2

1Department of Mathematics,
National Institute of Technology Calicut,
Kerala 673601,
India.
E-mail: 
pavikrishnakumar@gmail.com
lineesh@nitc.ac.in

2Department of Mathematics,
Cochin University of Science and Technology,
Kerala 682022,
India.
E-mail: noufal@cusat.ac.in

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 17, {PDF Link}.



1: Paper Source PDF document

Paper's Title:

Coefficient Bounds for Sakaguchi Kind of Functions Associated with Sine Function

Author(s):

Serap Bulut, H. Priya and B. Srutha Keerth

Kocaeli University,
Faculty of Aviation and Space Sciences,
Arslanbey Campus, 41285 Kartepe-Kocaeli,
Turkey.
E-mail: serap.bulut@kocaeli.edu.tr

 
Department of Mathematics,
School of Advanced Sciences,
VIT Chennai Campus, Chennai - 600 048,
India.
E-mail: priyaharikrishnan18@gmail.com, priya.h2020@vitstudent.ac.in

Department of Mathematics,
School of Advanced Sciences,
VIT Chennai Campus, Chennai - 600 048,
India.
E-mail: keerthivitmaths@gmail.com, sruthakeerthi.b@vit.ac.in

 

Abstract:

In this paper, we introduce a new general subclass of analytic functions with respect to symmetric points in the domain of sine function. We obtain sharp coefficient bounds and upper bounds for the Fekete-Szeg functional. Also we get sharp bounds for the logarithmic coefficients of functions belonging to this new class.



1: Paper Source PDF document

Paper's Title:

Higher Order Accurate Compact Schemes for Time Dependent Linear and Nonlinear Convection-Diffusion Equations

Author(s):

S. Thomas, Gopika P.B. and S. K. Nadupuri

Department of Mathematics
National Institute of Technology Calicut
Kerala
673601
India.
E-mail: sobinputhiyaveettil@gmail.com pbgopika@gmail.com nsk@nitc.ac.in
 

Abstract:

The primary objective of this work is to study higher order compact finite difference schemes for finding the numerical solution of convection-diffusion equations which are widely used in engineering applications. The first part of this work is concerned with a higher order exponential scheme for solving unsteady one dimensional linear convection-diffusion equation. The scheme is set up with a fourth order compact exponential discretization for space and cubic $C^1$-spline collocation method for time. The scheme achieves fourth order accuracy in both temporal and spatial variables and is proved to be unconditionally stable. The second part explores the utility of a sixth order compact finite difference scheme in space and Huta's improved sixth order Runge-Kutta scheme in time combined to find the numerical solution of one dimensional nonlinear convection-diffusion equations. Numerical experiments are carried out with Burgers' equation to demonstrate the accuracy of the new scheme which is sixth order in both space and time. Also a sixth order in space predictor-corrector method is proposed. A comparative study is performed of the proposed schemes with existing predictor-corrector method. The investigation of computational order of convergence is presented.


Search and serve lasted 1 second(s).


2004-2023 Austral Internet Publishing